Journal article icon

Journal article

SU(2)2-invariant G2-instantons

Abstract:
We initiate the systematic study of G2-instantons with SU(2)2-symmetry. As well as developing foundational theory, we give existence, non-existence and classification results for these instantons. We particularly focus on R4×S3 with its two explicitly known distinct holonomy G2 metrics, which have different volume growths at infinity, exhibiting the different behaviour of instantons in these settings. We also give an explicit example of sequences of G2-instantons where “bubbling” and “removable singularity” phenomena occur in the limit.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00208-017-1636-x

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Balliol College
Role:
Author
ORCID:
0000-0002-0456-4538
Publisher:
Springer Publisher's website
Journal:
Mathematische Annalen Journal website
Volume:
371
Issue:
1-2
Pages:
961-1011
Publication date:
2018-01-05
Acceptance date:
2017-12-26
DOI:
EISSN:
1432-1807
ISSN:
0025-5831
Source identifiers:
956118
Pubs id:
pubs:956118
UUID:
uuid:5763aab3-7972-450d-8a5d-937fc1a76c68
Local pid:
pubs:956118
Deposit date:
2019-02-04

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP